Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Burning and Tingling in hands and feet
Sep 11, 2009

Hello Doc Keith,

Please answermy question and let me feel reassured. I am on atripla since march 2009 and my v/l is undectable and CD4 count is over 500, but when I sit I feel a burning sensation in my feet and tingling in my hands.. what could possible be causing this? Is it a side effect from atripla that is unknown?

Response from Dr. Henry

HIV drug related neuropathy can be seen with Atripla no not common (<< 5%). Almost always drug related neuropathy involves the toes/feet well before the fingers/hands are involved so what you describe would be unusual but possible from the Atripla. A thorough clinical and metabolic evaluation is recommended to sort out other options (ie diabetes, thyroid, vitamin deficiencies, other non-HIV drug effects). KH



Previous
PLZ Helpp !!!
Next
Atripla and ED

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement